Aa
Aa
A
A
A
Close
Avatar universal

I wish someone could help me

Like I mentioned earlier I am on my almost 3rd week of taking concerta and i hate it. I still don’t know if I am adhd but I am having the same problems as I did with the vyvanse. Severe headache and pain in between my shoulder blades. I have had a full cardio workout and I am 44 in good health and have no other problems than Hashimotos which I am not yet taking meds for when this is all over. Can someone please help?? I am only on the second day of a smaller dose of concerta at 18 mg the previous one was 27. My head feels like it’s in a vice, my ears are ringing and I am having anxiety! Worse yet when I try and stop taking it, my anxiety gets much worse! I want them to put me on something that I can taper off of and be done with these meds. Just like the vyvanse my anxiety goes through the roof when i stop. I know it’s a low dose and I should be able just to get off but I can’t. The doctors keep telling me that and are not listening to what I am saying! There are 45 miles from me and there is no one else around. Can someone please give me hope here? My plan is to switch to a med I can take and slowly cut the pills in half and taper off. You can’t cut the concerta since it’s extends release. Please anyone give me an idea on what I should do to get off this. Thank you
0 Responses
Sort by: Helpful Oldest Newest
Have an Answer?

You are reading content posted in the ADD / ADHD Community

Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?